# SDR SWAA950172

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE, FOUND EMERGENCY FLASHLIGHT NOT TESTING.  REPLACED FLASHLIGHT PER BOEING M/M.
